Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dual graphs from noncommutative and quasisymmetric Schur functions


Author: S. van Willigenburg
Journal: Proc. Amer. Math. Soc. 148 (2020), 1063-1078
MSC (2010): Primary 05A05, 05A19, 05E05, 06A07, 19M05
DOI: https://doi.org/10.1090/proc/14786
Published electronically: November 6, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By establishing relations between operators on compositions, we show that the posets of compositions arising from the right and left Pieri rules for noncommutative Schur functions can each be endowed with both the structure of dual graded graphs and dual filtered graphs when paired with the poset of compositions arising from the Pieri rules for quasisymmetric Schur functions and its deformation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05A05, 05A19, 05E05, 06A07, 19M05

Retrieve articles in all journals with MSC (2010): 05A05, 05A19, 05E05, 06A07, 19M05


Additional Information

S. van Willigenburg
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia V6T 1Z2, Canada
Email: steph@math.ubc.ca

DOI: https://doi.org/10.1090/proc/14786
Received by editor(s): April 26, 2018
Received by editor(s) in revised form: July 25, 2019
Published electronically: November 6, 2019
Additional Notes: The author was supported in part by the National Sciences and Engineering Research Council of Canada
Communicated by: Patricia L. Hersh
Article copyright: © Copyright 2019 American Mathematical Society